# SDR UIEA2024032600228

- Difficulty date: March 29, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 47,730 hours, 8,977 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SECTION 46 13" AFT MIDWAY UP FROM AFT CARGO DOOR CUTOUT 3" X 3" CIRCULAR BLEND.  REPAIR IAW SRM 51-10-02 AND SRM 51-20-01 REV 42 DATE 20 FEB 2024 AND RI-53-60-16802 REV A. NO FURTHER DEFECTS NOTED.
